# SDR 2003F00526

- Difficulty date: May 13, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Isolation Valve
- Part number: TY214810A
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FRL - FLT 6721 - PHX-FAT - ABORTED TAKEOFF, NR 1 ENGINE REV UNSAFE MSG ON TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE, WERE MAINTENANCE TROUBLESHOT AND APPLIED MEL 78-30-01 AND RETURNED A/C TO SERVICE.  MAINTENANCE REPLACED THE ISLOATION CONTROL VALVE.  (M)
